Highly edge‐connected regular graphs without large factorizable subgraphs

D. Mattiolo, E. Steffen, Journal of Graph Theory 99 (2021) 107–116.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Mattiolo, Davide; Steffen, EckhardLibreCat
Publishing Year
Journal Title
Journal of Graph Theory
Volume
99
Issue
1
Page
107-116
LibreCat-ID

Cite this

Mattiolo D, Steffen E. Highly edge‐connected regular graphs without large factorizable subgraphs. Journal of Graph Theory. 2021;99(1):107-116. doi:10.1002/jgt.22729
Mattiolo, D., & Steffen, E. (2021). Highly edge‐connected regular graphs without large factorizable subgraphs. Journal of Graph Theory, 99(1), 107–116. https://doi.org/10.1002/jgt.22729
@article{Mattiolo_Steffen_2021, title={Highly edge‐connected regular graphs without large factorizable subgraphs}, volume={99}, DOI={10.1002/jgt.22729}, number={1}, journal={Journal of Graph Theory}, author={Mattiolo, Davide and Steffen, Eckhard}, year={2021}, pages={107–116} }
Mattiolo, Davide, and Eckhard Steffen. “Highly Edge‐connected Regular Graphs without Large Factorizable Subgraphs.” Journal of Graph Theory 99, no. 1 (2021): 107–16. https://doi.org/10.1002/jgt.22729.
D. Mattiolo and E. Steffen, “Highly edge‐connected regular graphs without large factorizable subgraphs,” Journal of Graph Theory, vol. 99, no. 1, pp. 107–116, 2021, doi: 10.1002/jgt.22729.
Mattiolo, Davide, and Eckhard Steffen. “Highly Edge‐connected Regular Graphs without Large Factorizable Subgraphs.” Journal of Graph Theory, vol. 99, no. 1, 2021, pp. 107–16, doi:10.1002/jgt.22729.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar